Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I had boil in middle breast, my skin looks light brown after taking medicine, please help

Hi I had boil in middle breast on my chest 3 weak ago , i went to DR and i take smz-tam-ds one tablet twice a day , now it is better but my skin looks light brown . please tall me it is normal or has problem , i don t have insurance thank you
Asked On : Fri, 28 Jan 2011
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
It seems that still there is some induration.Gradually it will become alright.
If infection is controlled then apply some moisturizing cream to prevenr dryness and peeling of skin.
Ok and bye.
Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor